Adaptive controller for non-holonomic mobile robots with matched uncertainties
Authors: Tayebi, Abdelhamid; Rachid, Ahmed
Source: Advanced Robotics, Volume 14, Number 2, 2000 , pp. 105-118(14)
Publisher: Taylor and Francis Ltd
Abstract:This paper deals with the backstepping approach for the design of adaptive discontinuous time-invariant controllers for the point-stabilization of mobile robots with matched uncertainties. First of all, we derive a control law in the disturbance-free case guaranteeing exponential convergence for a unicycle-like mobile robot. Furthermore, an adaptive version of the previous control law is proposed when the mobile robot is subjected to input disturbances. Finally, simulation results are presented.
Document Type: Research Article
Publication date: August 15, 2000